| Catalog Number |
314-13-34 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Pain (1994); Inadequate Osseointegration (2646)
| Date of Event |
08/13/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(d10) concomitant devices: 300-30-10 - equinoxe preserve stem 10mm: (b)(6), 310-00-50 - equinoxe, humeral head, extra short, 50mm: (b)(6), 300-50-15 - 1.5mm short rep plate: (b)(6).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that the patient underwent an initial total shoulder replacement on the right side.Subsequently, the patient experienced aseptic glenoid loosening.It was also noted by the patient that they moved arm awkwardly in (b)(6) 2024 and had increased pain.As a result, a revision is to be scheduled for the patient.No further impact was reported.No other information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that the patient underwent an initial total shoulder replacement on the right side.Subsequently, the patient experienced aseptic glenoid loosening.It was also noted by the patient that they moved arm awkwardly and had increased pain.As a result, approximately 7 years after initial replacement, the patient underwent a right shoulder revision.No further impact was reported.No other information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, c, d, e, g.The pain reported may be the result of the glenoid loosening as reported.However, the glenoid loosening cannot be confirmed and the underlying reason and/or any potential user or patient-related contributing factors to the event cannot be confirmed as the devices were not returned for evaluation and no images or radiographs were provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.